# SDR AUS20021376

- Difficulty date: November 6, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 47061RX
- Condition: Failed
- Location: Pressure Regulat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) EMERGENCY PRESSURISATION VALVE FAILED.
